# SDR USAA2013072400015

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 42,373 hours, 15,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON R4 DOOR SILL BETWEEN FRAMES 66 TO 68, S23R. REPLACED DOOR SILL IAW SRM 51-74-00, 53-41-14, 51-42-11 & EA  505491.
